MathSciNet Relay Station
MathSciNet bibliographic data
MR924541 35Q10 (58F12 65P05 76D05)
Brefort, B.; Ghidaglia, J.-M.; Temam, R. Attractors for the penalized Navier-Stokes equations. SIAM J. Math. Anal. 19 (1988), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement